Corrigendum to: on the inheritance of the strongly pi-extending property


KARA ŞEN Y. , TERCAN A.

COMMUNICATIONS IN ALGEBRA, vol.47, no.7, pp.2667-2669, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 7
  • Publication Date: 2019
  • Doi Number: 10.1080/00927872.2018.1536208
  • Title of Journal : COMMUNICATIONS IN ALGEBRA
  • Page Numbers: pp.2667-2669

Abstract

In this corrigendum, we provide correct versions of Theorem 2.8 and Corollary 3.2, retract two consequences of the previous form of the Theorem 2.8. To this end, the main results of the article remain after the aforementioned changes.